Addiction: Substance Abuse Community
fentanyl withdrawal
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

fentanyl withdrawal

i'm not from an english spoken conuntry so i hope i can get my self unnderstood.i've benn on oxy since december 2009 and increase till 6 pils of 80.about 2 weeks ago had no oxy left snd i tried to avoid withdrawal with fentanyl patches. 2 of 100 and 1 of 50 but after the simptoms of w/d ended i took them of and put another when simptoms started  and so on till this mondey when i finished all the patches i had. monday i had a hard w/d but sedate my self with xanax valium and carmabazepine i got on prescription. yesterday i felt better but i made in fentanyl iv with 10% of an old patch i used only 12 hours and today same. my question is:WILL WIThDRAWAL COME BACK AFTER THIS 2 SHOTS?
Related Discussions
4 Comments Post a Comment
Blank
1271743_tn?1320896061
Withdrawal from Fentanyl is a beast all by itself.  I was on it for a couple of years and I could not get my rx on time one time and it was awful.  I was just changed from Fentanyl to MsContin and felt no withdrawls at all... but if I were to stop the MsContin I would go into withdrawal... when you use one drug to get off another it prolongs the ending that was coming all along... there will be some withdrawl (withdrawal).  Fentanyl is very powerful and so MsContin... anyway you look at it.  Good Luck!
Blank
535064_tn?1293221691
You need to speak with your doctor and please stop self medicating to put off w/d. And please please please do not make any more ivs or shots from patches. You are putting your life in danger. CALL YOUR DOCTOR AS SOON AS POSSIBLE!!!! Come clean about what you are doing and get the help you need FROM A DOCTOR. Good luck and please take care of you!!!!
Blank
Avatar_m_tn
I was on fentanyl 50mcg patch every 72 hrs for about 3 mos, I want out, so I asked my doctor for vicodin 5/325 instead. will I be able to wean off of fentanyl by taking the vicodin as needed? I feel cold and shaky
Blank
Avatar_m_tn
For God's sake, PLEASE see a doctor and/or a clinic specializing in pain management and narcotics withdrawal.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Addiction Answerers
2083449_tn?1381358308
Blank
Sonrissa
NV
Avatar_m_tn
Blank
weaver71
Other
1926359_tn?1331591739
Blank
lulu747
Vancouver
3197167_tn?1348972206
Blank
clean_in_ks
KS
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
4522800_tn?1405696702
Blank
VICourageous
ID